Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on divisibility sequences


Author: Morgan Ward
Journal: Bull. Amer. Math. Soc. 45 (1939), 334-336
MathSciNet review: 1563977
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-06980-2
PII: S 0002-9904(1939)06980-2